Large igneous provinces

Coffin, M.F.; Eldholm, O.. 1993 Large igneous provinces. Scientific American, 269 (4). 26-33.

Full text not available from this repository.
Item Type: Publication - Article
ISBN: 012227430X
ISSN: 0036-8733
Additional Information. Not used in RCUK Gateway to Research.: Reprinted in: Oceans: A Scientific American Reader, University of Chicago Press, Chicago: 12-25.
Date made live: 09 Apr 2008 +0 (UTC)

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...